Quenched limits and fluctuations of the empirical measure for plane rotators in random media

Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2011, 16 (26), pp.792-829
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00608096
Contributeur : Serena Benassù <>
Soumis le : mardi 12 juillet 2011 - 11:02:23
Dernière modification le : jeudi 27 avril 2017 - 09:47:24

Identifiants

  • HAL Id : hal-00608096, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

E. Luçon. Quenched limits and fluctuations of the empirical measure for plane rotators in random media. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2011, 16 (26), pp.792-829. <hal-00608096>

Partager

Métriques

Consultations de la notice

29